Discussions that mention tylenol

Addiction & Recovery board


Hey Bass~~

I would say you are doing really well! If you have already been able to space the dosages this far apart then hurray! If you can stick to this, then you are doing great. It sure took me a lot longer to get to only two dosages a day.

I think the lightheadedness is actually the pills working on you. You are taking so much less that they are having a more [profound impact when you do ingest them. Years ago, when I was on was first put on Percocet after a major, major surgery, two tabs would knock me out for at least two hours. Out, like a light. That effect became less and less and by the time I had built enough tolerance years later, 4 Percocet tabs was barely noticable to me. I worked with them and functioned. I was switched to Oxycodone then because of the Tylenol factor. Now, after being clean for a while, I think 1 Percocoet would probably have a big effect on me.

Stay strong, Bass. What kind of symptoms are you having? Diarreha? Shakes? Anxiety? Increased pain? Oh, maybe it will not be too bad for you! There are some who have an easier time than others. I hopr you are one!

with hope
reach